MAUDE Adverse Event Report: MATIA ROBOTICS (US), INC. TEKRMD; TEK ROBOTIC MOBILIZATION DEVICE

MATIA ROBOTICS (US), INC. TEKRMD; TEK ROBOTIC MOBILIZATION DEVICE
Model Number TEKRMD03
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Hip Fracture (2349)
Date of Event 07/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The user asked to use the tek rmd to evaluate its suitability.He was instructed on the safe use of the device and did meet the criteria for user suitability as described in the ifu.During the trial use he made a turn and fell onto the floor.The user was in the device when it fell to the matted surface of the therapy gym.The device was lifted upright by those who observed the incident.The user was then assisted to get out of the device.A skin tear was observed on his arm and bruising was observed at his hip.The user left the therapy gym, and he stated that he was going to a local hospital er for examination.After the event, the sales representative was informed by the therapy gym manager that the user had possibly been diagnosed with a hip fracture (diagnosis has not been independently confirmed at this time).
 
Additional Manufacturer Narrative
During the trial use, it was observed that the user had manually adjusted the speed of the device and attempted a sharp turn at a high rate of speed.It appeared that during the turn, the user also moved the joystick controlling the speed and direction of the device abruptly and in a direction contrary to the observed direction of travel.These forces caused the device to tip and fall onto the floor.Examination of the device found that it was not damaged and had no signs of malfunction.It was observed on the user panel that the speed control had been adjusted to the maximum speed setting - significantly higher than initially set by the salesperson prior to the user trial.

Brand Name
TEKRMD
Common Device Name
TEK ROBOTIC MOBILIZATION DEVICE
Manufacturer (Section D)
MATIA ROBOTICS (US), INC.
1929 s 4130 w unit a
salt lake city UT 84104
Manufacturer (Section G)
MATIA ROBOTICS (US), INC
1929 s 4130 w unit a salt lake
salt lake city 84104
Manufacturer Contact
robert carlson
1929 s 4130 w unit a
salt lake city, UT 84104
8018159128
MDR Report Key20184964
Report Number3014250398-2024-00001
Device Sequence Number12974486
Product Code IPL
UDI-Device Identifier00811478030020
UDI-Public00811478030020
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTEKRMD03
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexMale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceAsian